Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 17 found articles
 
 
  An Existence Theorem for a Class of Infinite Horizon Optimal Control Problems
 
 
Title: An Existence Theorem for a Class of Infinite Horizon Optimal Control Problems
Author: Lykina, Valeriya
Appeared in: Journal of optimization theory and applications
Paging: Volume 169 (2014) nr. 1 pages 50-73
Year: 2014
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands